# SDR F3LA2015031601122

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 40,761 hours, 19,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Part serial: 106220
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AFT LT 13 WL, FAILED BATTERY TEST AT SCHEDULED HEAVY SERVICE CHECK.  R & R THE EPSU BATTERY AT 13WL IAW AMM 33-51-38-000-002A & 33-51-38-400-002A.
